MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006900
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the system will not boot up.There were no error messages.There was no patient outcome reported.The procedure was rescheduled.This event is being reported for aborted/cancelled procedure with a patient whose sedation status was unknown.
 
Additional Manufacturer Narrative
The console was not returned for analysis; however, this console was serviced at the customer's facility by a field service engineer (fse).The fse removed the lpu/hdd and noticed that a small connector was not fully engaged.The fse attempted to replace the lpu/hdd and install a new one but encountered software issues.He reinstalled the original lpu/hdd and its full functionality was restored.Electrical and electronic connectors were reseated.Further testing was performed.The laser passed full functional and electrical safety testing.Based on the information available, it is likely that the reseating of electrical and electronic connectors resolved the reported issues.Therefore, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma 6,
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21053860
Report Number2124215-2024-80778
Device Sequence Number18129607
Product Code GEX
UDI-Device Identifier07290109145402
UDI-Public07290109145402
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006900
Device Catalogue NumberGA-0006900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date03/14/2025
Date Device Manufactured01/28/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown